MathSciNet Relay Station
MathSciNet bibliographic data
MR1492434 (98m:93114) 93E15 (93B51 93C10 93D15)
Deng, Hua; Krstić, Miroslav Stochastic nonlinear stabilization. I. A backstepping design. Systems Control Lett. 32 (1997), no. 3, 143–150.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement